MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; WASHER, BOLT NUT

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; WASHER, BOLT NUT
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 06/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device remains in patient.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient underwent an orif of left clavicle procedure on (b)(6) 2018 where an ar-2652cl, lot: unk was implanted.On (b)(6) 2018, an infection was noted on his skin during his post-op visit.The surgeon ordered antibiotics and had cultures done.The facility is currently awaiting the results, however, according to the surgeon, it has come back as (b)(6).A revision surgery has not been scheduled and it is unknown if one will be.The following devices were also implanted during the orif of left clavicle procedure: ar-8835-14 3.5 cortical screw 14mm x1, ar-8835-16 3.5 cortical screw 16mm x2, ar-8835l-16 3.5 locking screw 16mmx 3.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7718876
Report Number1220246-2018-00568
Device Sequence Number19058383
Product Code HTN
UDI-Device Identifier00888867027428
UDI-Public00888867027428
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K112437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2652CL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 YR